MathSciNet Relay Station
MathSciNet bibliographic data
MR1924278 (2003e:11052) 11F52 (11G09 11M38)
Böckle, Gebhard Global $L$-functions over function fields. Math. Ann. 323 (2002), no. 4, 737–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement